# SDR IPXA2015091793610

- Difficulty date: September 2, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 81,254 hours, 13,919 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARC70081
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING LOWER T/E SPAR CAP STRAP CRACKED XORS 424 AND 430.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SPAR CAP STRAP SILL IAW DWG ARC7008 AND SRM 51-33-01.
